# SDR AALA202511186557

- Difficulty date: November 14, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 32,477 hours, 15,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 22 ABC EMERGENCY LIGHTS INOP. MAINTENANCE REPLACED SEAT MOUNTED EMERGENCY LIGHT IAW AMM 33-51-19; OPS.TEST OK IAW AMM 33-51-00.
